# SDR CA070105003

- Difficulty date: December 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Component: Engine, Pwc, PT6A114A
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE SUFFERED AN INFLIGHT SHUTDOWN IN CRUISE.  SUBSEQUENT INSPECTION REVEALED THE AIRFRAME INLET AIR BOX PARTIALLY OPEN WITH A FASTENING PIN MISSING.  THE ENGINE COMPRESSOR WAS FOUND STIFF TO ROTATE WITH DAMAGE EVIDENT TO THE SECOND STAGE STATOR AND THE POWER TURBINE BLADES WERE FOUND FRACTURED.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070105003)
